MathSciNet Relay Station
MathSciNet bibliographic data
MR2086163 (2005i:60166) 60J80 (05C05 60C05)
Geiger, Jochen; Kauffmann, Lars The shape of large Galton-Watson trees with possibly infinite variance. Random Structures Algorithms 25 (2004), no. 3, 311–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement